Facebook Pixel
EmpowHER Guest

Plan B after effects

By Anonymous February 9, 2011 - 9:23pm
Rate This

I have needed Plan B twice in the past 2 years. The most recent time was in August and I got my period within a week of the expected time and have been getting it on time since. The problem is my period is not as heavy as it used to be. It still lasts for about a week but a much lighter flow. Is this cause for concern? I took pregnancy tests back in September which were negative. Also I'm not on a birth control pill and I am a petite person if that makes a difference.

Add a Comment1 Comments

Hi Anon,

Your period can change for a variety of reasons but just because it is lighter doesn't mean you are pregnant. There is no reason to be concerned- you are not pregnant, you still get your periods monthly, they last about a week, but are just not as heavy as they once were. When you took plan B and it came a week before the expected time it is because getting your period is one of the side effects of Plan B.

Hope this helps!

February 10, 2011 - 7:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!